Has anyone else had trouble with the mini pill after birth? It’s been making me nauseous for the past couple weeks, giving me headaches and making me feel like a psycho with mood swings and crankiness
The mini pill and I did not get along at ALL. I was so sick and moody on it so I ended up stopping after a few weeks.
I take it now due to my age for endometriosis and I had horrible mood swings. I was ok while I was nursing. But ended up taking a mood stabilizer too. But sometimes you just need to let your body adjust to all the hormones
I was on that pill for a while. Periods were not predictable as with the normal pills. I thought I had everything timed correctly but ended up getting my period on Day 2 of an 8 day cruise. I was only into the 2nd week of pills in the pack!
Well cause…ya know…the pill makes your body think its pregnant. So you’re gonna get those symptoms.
Switch to condoms. Hormone free and just as effective.